... flu-like symptoms had me down for at least 2 days or more, so after 6 months, I have switched to Copaxone. My question is does anyone else get hives after they inject the med, and 4 hours later have fever, chills, headache, that goes away by the end of the day?? I am new to this, started it a week ago, and the past three days, ended up with these symptoms. maybe not related to the meds, but very odd
I have been on avonex it'll be my 4th shot on Sunday so I really can't answer your question but I have one for you. Why did yu stop taking it? I'm asking because I don't know if I can take it another mnth is I'm gonna continue feeling like excuse me for this but crap! I feel sick for 5 days after taking not bad the day b4. Should I switch 2? Litlmommag}jaime ps I added u as a friend hope that's ok? It seems we may have a lot in common. Hope u have a good day!!!
I was having an allergic reaction to the copaxone, and in August I started Tysabri. I was using a walker and had leg braces, unable to work, drive, needed help with most of my ADL's. However, after the second infusion of Tysabri, a HUGE improvement!!! No more walker, or leg braces, I am driving my car again, and just returned to work last week. (part-time, dont wanna over do it). Now, this all sounds wonderful, and it has been great to have my independence back, but 6 days after my last infusion, I broke out in hives, and was itchy all over. Benadryl helped a bit. The hives would come and go, even went a few days without any, then they came back again. I am worried that I may be having an allergic reaction to the Tysabri. I dont wanna stop taking it, it has truly given me my life back. The Avonex was unbearable with the flu-like side effects, had hives from Coapaxone, this is my last option. My Neuro is out of town till Wednesday, need to figure out the next step, my next infusion is scheduled for October 4th. Has anyone else had these problems with Tysabri?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2009 • 19 answers
Posted 27 Nov 2009 • 2 answers
Posted 14 Apr 2011 • 1 answer
My Doc is giving "me" the choice of Px for MS and I've read till I'm ready to explodes. Please help?
Posted 19 Apr 2011 • 3 answers
Posted 21 Oct 2015 • 0 answers